• Editors
  • Scope
  • Current Issue
  • Archive
  • Instruction for Author
  • Principles and Policies of transparency
  • Policies of corrections and retractions
  • EndNote style


2001 (v.9 no.2)

The Journal of Korean Society for Clinical Pharmacology and Therapeutics

Korean Society for Clinical Pharmacology and Therapeutics
Semiannual
ISSN: 1225-5467

  • A Case of Neutropenia and Stevens-Johnson Syndrome in a Patient Treated With Carbamazepine

    Oh, Sun-Young, Kim, Young-Hyun, Seo, Man-Wook, Shin, Byung-Soo, Hong, Seong-Sin

    J Korean Soc Clin Pharmacol Ther | v.9, no.2, pp.214-219, Dec, 2001

    Abstract

    Background : Carbamazepine is a commonly used anticonvulsant agent, particularly in the management of partial seizures. Because of the low incidence of adverse effects associated with this drug, these are often ignored or forgotten. We present a patient in whom transient neutropenia and Stevens-Johnson syndrome has developed after short-term therapy with carbamazepine.

    Keyword

    Carbamazepine, neutropenia, Stevens-Johnson syndrome